# SDR AALA20140526011

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 14,969 hours, 5,828 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: ABF1709501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE ON THE NOSE RADOME.  R & R THE NOSE RADOME.
